# SDR 2007UALA01449

- Difficulty date: May 8, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 23,590 hours, 9,621 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED DURING 3SVC.  EPSU BATTERY AFT L IS FAULTED.   REPLACED EPSU BATTERY FOR 13WL.
